# SDR SWAA2022032511082

- Difficulty date: December 17, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD 242SF UPPER SURFACE PEELING AND EDGE DAMAGE / REPAIRED UPPER SURFACE OF PANEL 242SF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-10; SRM 53-00-50-2R-0
